MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS
Model Number 101-0304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 10/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During a bhp operation and after inserting the stem, a fracture was observed on x-ray.The surgeon wrapped cable around the fracture and closed.The doctor commented that it was a technical issue and not related to the product.

Brand Name
OVATION TRIBUTE
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8125186
Report Number1722511-2018-00037
Device Sequence Number1616176
Product Code LPH
UDI-Device Identifier00822409010974
UDI-Public(01)00822409010974(17)210125(10)A159927
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2021
Device Model Number101-0304
Device Lot NumberA159927
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR